# SDR VTZA98171

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Generator
- Part number: AG44AF
- Condition: Failed
- Location: Left Tach
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6379 - IAD-SYR - DURING CRUISE, MADE AN UNSCHEDULED LANDING AT IAD DUE TO LEFT RPM GAUGE FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TACH GENERTOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
